It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Hi,
I've never had palpitations but I have had a fluttering feeling in my stomach. I've also had chest pains that I thought was my heart but it was really my stomach (gastritis).
Not sure if that has anything to do with GERD. It may be a sever heart burn if anything. Also have you checked the side effects of the medication you are on?
[QUOTE=4dad;4649788]Hi,
I've never had palpitations but I have had a fluttering feeling in my stomach. I've also had chest pains that I thought was my heart but it was really my stomach (gastritis).[/QUOTE]

Okay. thanks though. :)
[QUOTE=cjsara04;4650160]Not sure if that has anything to do with GERD. It may be a sever heart burn if anything. Also have you checked the side effects of the medication you are on?[/QUOTE]

I haven't checked it yet, I'm taking Protonix, I haven't asked my doctor yet if it causes palpitations. thanks though.
I had horrible palpitations with both generic Prevacid and OTC Prevacid-- but not prescription, name-brand Prevacid (which I've taken for years, but insurance bounced me off of it for awhile). And yes, it was the wake up in the middle of the night with your heart racing like a maniac kind. Very disturbing and frightening. I don't know what the difference is, but definitely something was different in those formulations that affected me adversely. Hope you can find something that helps your GERD without the cardiac side effects!





All times are GMT -7. The time now is 10:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!